Periodically perturbed conservative systems and a global inverse function theorem

K. J. Brown, S. S. Lin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)193-201
Number of pages9
JournalNonlinear Analysis: Theory, Methods and Applications
Volume4
Issue number1
Publication statusPublished - 2 Jan 1980

Keywords

  • Conservative system
  • global inverse function theorem
  • periodic solution

Cite this

@article{3c2d6189d78f41feb6fd62d43c03b6d3,
title = "Periodically perturbed conservative systems and a global inverse function theorem",
keywords = "Conservative system, global inverse function theorem, periodic solution",
author = "Brown, {K. J.} and Lin, {S. S.}",
year = "1980",
month = "1",
day = "2",
language = "English",
volume = "4",
pages = "193--201",
journal = "Nonlinear Analysis: Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "1",

}

Periodically perturbed conservative systems and a global inverse function theorem. / Brown, K. J.; Lin, S. S.

In: Nonlinear Analysis: Theory, Methods and Applications, Vol. 4, No. 1, 02.01.1980, p. 193-201.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Periodically perturbed conservative systems and a global inverse function theorem

AU - Brown, K. J.

AU - Lin, S. S.

PY - 1980/1/2

Y1 - 1980/1/2

KW - Conservative system

KW - global inverse function theorem

KW - periodic solution

UR - http://www.scopus.com/inward/record.url?scp=0000543988&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 193

EP - 201

JO - Nonlinear Analysis: Theory, Methods and Applications

JF - Nonlinear Analysis: Theory, Methods and Applications

SN - 0362-546X

IS - 1

ER -